“After Taking Antidepressants, My Genitals Felt Numb”

0
335

From The Guardian: “I had a normal libido and a good sex life until I was 22 and prescribed an SSRI antidepressant. I had been with my partner for two years, and we were very happy. Two days into taking the tablets, my genitals felt numb, achieving an orgasm became impossible and my healthy libido gradually dimmed to nothing over the coming weeks. The depression passed and I assumed that when I stopped taking the drugs six months later, everything would recover; but it’s been eight years and the sexual side-effects haven’t improved.”

Article →

Support MIA

MIA relies on the support of its readers to exist. Please consider a donation to help us provide news, essays, podcasts and continuing education courses that explore alternatives to the current paradigm of psychiatric care. Your tax-deductible donation will help build a community devoted to creating such change.

$
Select Payment Method
Personal Info

Credit Card Info
This is a secure SSL encrypted payment.

Billing Details

Donation Total: $20